| Model Number |
CATD-C |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.Additional 510(k)#s that also apply to this complaint: k160533, k161523.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the right iliac arteries using an indigo system catd aspiration catheter (catd) and a non-penumbra sheath.During the procedure, the physician completed three passes using the catd and sheath.While inserting the catd into the sheath for the fourth pass, the tip of the catd kinked.The physician then attempted to resolve the kink; however, it then ovalized as well at the angle of the catd.Therefore, the catd was removed.The procedure was completed using an indigo system aspiration catheter 8 (cat8) and the same sheath.There was no report of an adverse effect to the patient.